Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some semigroups on the two-cell


Author: Anne Lester
Journal: Proc. Amer. Math. Soc. 10 (1959), 648-655
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1959-0106968-1
MathSciNet review: 0106968
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106968-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society